MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; CUSTOMIZED TRACHESTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; CUSTOMIZED TRACHESTOMY TUBE
Model Number HT17HS70NSC122N
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was received for evaluation.The lot number of the reported device was not provided therefore no device history review (dhr) could be performed.Visual and functional testing were performed and the reported issue could not be confirmed.During visual inspection, no damage to the sample was observed.During functional testing, the sample was found to pass the inflation testing.Manufacturing controls are in place to help prevent occurrence of the reported issue.The root cause of the reported issue could not be determined.Operator of device is patient/consumer.If initial reporter also sent report to fda is no.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during pre-test, the cuff was found asymmetrical.No patient involvement.

Brand Name
BIVONA
Common Device Name
CUSTOMIZED TRACHESTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15446886
Report Number3012307300-2022-19663
Device Sequence Number7709191
Product Code JOH
UDI-Device Identifier15019517120783
UDI-Public15019517120783
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHT17HS70NSC122N
Device Catalogue NumberHT17HS70NSC122N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown